# SDR IPXA2018052549959

- Difficulty date: May 24, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 28,551 hours, 19,007 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545753
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 231XHF WAS DAMAGED.  FABRICATED THE FLOOR PANEL IAW SREO B757-5320-9692-K.
